Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 55, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 30, 2013, 6:17 PM CDT for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 6:17 PM CDT (23:17 UTC)
- Expired
- May 30, 2013, 7:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Jefferson County, OK, Love County, OK
The radar
The Altus AFB radar (KFDR), 130 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2281 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 703 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 22.1
The text
As transmitted, in the capitals the NWS used until 2016.
605
WFUS54 KOUN 302317
TOROUN
OKC019-067-085-310000-
/O.NEW.KOUN.TO.W.0055.130530T2317Z-130531T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
NORTHWESTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 700 PM CDT
* AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR GRADY...AND MOVING EAST TO SOUTHEAST AT 15
MPH.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CORNISH...GRADY...PETERSBURG AND COURTNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3403 9774 3418 9770 3414 9741 3391 9748
TIME...MOT...LOC 2316Z 286DEG 11KT 3407 9767
$$
AUSTIN1 follow-up statement
356
WWUS54 KOUN 302336
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU MAY 30 2013
OKC019-067-085-310000-
/O.CON.KOUN.TO.W.0055.000000T0000Z-130531T0000Z/
CARTER OK-JEFFERSON OK-LOVE OK-
636 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN CARTER...EASTERN JEFFERSON AND NORTHWESTERN LOVE
COUNTIES...
AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STORM WITH A HISTORY OF PRODUCING FUNNEL CLOUDS LOCATED 4
MILES NORTHEAST OF GRADY...MOVING EAST AT 15 MPH. A TORNADO MAY FORM
AT ANY TIME.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORNISH...COURTNEY AND PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3399 9765 3416 9760 3414 9741 3391 9748
TIME...MOT...LOC 2331Z 286DEG 11KT 3405 9760
$$
AUSTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 30, 2:19 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 30, 2:19 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU MAY 30 2013
.DISCUSSION...
CURRENTLY...THROUGH 2 PM...SUPERCELLS HAVE DEVELOPED ALONG THE DRY
LINE/BOUNDARY...WHICH CURRENTLY EXTENDS FROM JUST W OF LAWTON TO
JUST NORTH OF STILLWATER. WITH AN ENVIRONMENT CONDUCIVE TO SUPERCELL
DEVELOPMENT...LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL
POSSIBLE. INDIVIDUAL SUPERCELLS WILL CONTINUE TO MOVE EAST THROUGH
THIS AFTERNOON AND EVENING BEFORE MERGING INTO A LINE AND PUSHING
EAST OVERNIGHT ACROSS ERN OK INTO THE OZARKS. AT THE MOMENT...A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
FOR THIS DISCUSSION...THE MAIN FORECAST CONCERN LIES IN THE NEAR
TERM AS SEVERE WEATHER CHANCES REMAIN ELEVATED FOR FRIDAY
AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA.
THROUGH FRI MORNING...INCREASING RIDGING OVER THE PAC NW WILL AID
IN THE EWRD PROGRESSION OF THE 500MB TROUGH. WITH THE UPPER LEVEL
RIDGE AXIS POSITIONED OVER THE CENTRAL PLAINS BY MID DAY
FRI...ANOTHER SUBTLE SHORT WAVE WILL DROP SEWD OFF THE FRONT RANGE
THROUGH THE SRN PLAINS. UNLIKE THE PREVIOUS TWO DAYS...THE MORE
SOUTHERLY TRACK OF THE SFC LOW WILL RESULT IN A FRONTAL BOUNDARY
SINKING SLOWLY SWD THROUGH THE AFTN FRI. WITH THE FRONT IN
PLAY...THE DRY LINE ALSO MAKES ANOTHER PUSH EASTWARD...LIKELY
STALLING JUST SHY OF A MEDFORD TO WEATHERFORD TO SEYMOUR TX LINE.
WITHIN THE 12Z GUIDANCE...THE GFS REMAINS THE MORE BULLISH MEMBER
WITH THE SURGE OF THE DRY LINE AND STRENGTH OF THE WARM FRONT.
WITH INCREASING THUNDERSTORM CHANCES FROM CENTRAL INTO NERN OK.
WITH THE COMBINATION OF THE DRY LINE AND FRONTAL BOUNDARY...SEVERE
WEATHER CHANCES...INCLUDING TORNADOES...WILL ONCE AGAIN BE POSSIBLE
ACROSS THE REGION FRIDAY AFTERNOON. SFC TEMPS WILL CONTINUE TO
INCREASE ACROSS CENTRAL OK...INTO THE UPPER 80S/MID 90S...WHILE
SURFACE WINDS WILL BACK THROUGH THE EARLY AFTERNOON INCREASING 0-1
AND 0-3KM HELICITY ACROSS CENTRAL OK AHEAD OF THE DRY LINE. WITH
STRONG DEEP LAYER SHEAR AND STEEP MID LEVEL/700-500MB LAPSE RATES OF
OVER 9 C/KM...SUPPORT FOR ROTATING UPDRAFTS/SUPERCELLS WILL BE WELL
ESTABLISHED. TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE LIKELY
FRI AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA. AS INITIAL
SUPERCELLS MOVE EASTWARD THROUGH THE EVENING...EXPECT THE REMAINING
CONVECTION TO MERGE INTO A LINE/MCS BEFORE EXITING ERN OK INTO THE
OZARKS.
FLOODING THREAT...
WITH CONTINUOUS OF HEAVY RAINFALL FROM CENTRAL
INTO ERN OK...FLOODING AND FLASH FLOODING CHANCES WILL INCREASE
THROUGH THIS EVENING AND ESPECIALLY TOMORROW (FRI). SHORT RANGE
GUIDANCE CONTINUES TO DEVELOP HEAVY RAINFALL ALONG THE COLD FRONT
FROM CENTRAL INTO ERN OK FRI NIGHT THROUGH SAT MORNING. IN
RESPONSE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR CENTRAL
AND NORTH CENTRAL OK THROUGH SATURDAY MORNING.
FOR THE WEEKEND...THE COLD FRONT WILL CONTINUE TO PUSH SWD THROUGH
THE MORNING HOURS...WITH SHOWERS AND THUNDERSTORMS EXITING ACROSS
S/SERN OK. WITH UPPER LEVEL RIDGING BUILDING IN FROM THE WEST
THROUGH SUNDAY...DRY WEATHER CAN BE EXPECTED TO CLOSE OUT THE
WEEKEND. SHOWER AND THUNDERSTORM CHANCES WILL RETURN EARLY NEXT WEEK
AS ANOTHER WAVE ENTERS THE REGION EARLY TUE THROUGH WED.
KURTZ
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 71 88 68 81 / 20 70 60 30
HOBART OK 68 96 67 85 / 10 30 20 10
WICHITA FALLS TX 73 97 74 88 / 20 20 20 30
GAGE OK 57 90 57 81 / 0 10 20 0
PONCA CITY OK 70 85 65 79 / 50 70 70 10
DURANT OK 73 89 73 84 / 20 20 20 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
013-018>020-024>026-028>032.
TX...NONE.
&&
23/04Hazardous weather outlook, May 30, 2:59 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
259 PM CDT THU MAY 30 2013
OKZ004>048-050>052-TXZ083>090-312000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
259 PM CDT THU MAY 30 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS PORTIONS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK ACROSS PORTIONS
OF WESTERN NORTH TEXAS AND THE REMAINING PORTIONS OF CENTRAL AND
EASTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM MEDFORD... TO
WATONGA... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
THE MODERATE RISK EXTENDS EAST OF A LINE FROM STILLWATER...TO
OKLAHOMA CITY...TO CHICKASHA...TO DAVIS...TO ATOKA.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS... WIND GUSTS OF 75 MPH...HEAVY RAINFALL...AND
TORNADOES.
TIMING...
SEVERE STORMS ARE EXPECTED TO CONTINUE THROUGH 10 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THROUGH THIS EVENING.
DISCUSSION...
STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP NEAR AND EAST OF
A DRYLINE THAT WAS LOCATED ALONG THE WESTERN BORDER OF THE SLIGHT
RISK AREA AT 3 PM. STRONG INSTABILITY AND FAVORABLE VERTICAL WIND
PROFILES WILL SUPPORT ISOLATED SUPERCELLS. THESE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL...AND POSSIBLY TORNADOES. THE
STORMS WILL MOVE EAST...INTO AN ENVIRONMENT THAT IS SOMEWHAT MORE
FAVORABLE FOR SEVERE STORM DEVELOPMENT AND MAINTENANCE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE
THUNDERSTORMS FRIDAY.
THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...BUT THERE WILL
BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST WEDNESDAY.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM FRIDAY.
CMSIn the hours before
Special weather statement, May 30, 4:50 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 450 PM CDT THU MAY 30 2013 OKZ018-019-302230- LOGAN OK-KINGFISHER OK- 450 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES UNTIL 530 PM CDT... AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CIMARRON CITY...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3605 9739 3578 9734 3577 9775 3593 9782 TIME...MOT...LOC 2146Z 262DEG 15KT 3589 9764
Special weather statement, May 30, 5:10 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT THU MAY 30 2013
TXZ090-302245-
CLAY TX-
510 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 545 PM
CDT...
AT 505 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HENRIETTA...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3367 9829 3381 9838 3399 9802 3388 9797
3375 9798
TIME...MOT...LOC 2205Z 246DEG 18KT 3376 9826
AUSTINLocal storm report, May 30, 5:11 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 3 E BRAY 34.61N 97.76W
05/30/2013 E1.00 INCH STEPHENS OK EMERGENCY MNGR
&&
MDAYLocal storm report, May 30, 5:13 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
513 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 3 E BRAY 34.61N 97.76W
05/30/2013 E1.75 INCH STEPHENS OK EMERGENCY MNGR
&&
MDAYSpecial weather statement, May 30, 5:28 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 528 PM CDT THU MAY 30 2013 OKZ030-302300- POTTAWATOMIE OK- 528 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE COUNTY UNTIL 600 PM CDT... AT 527 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MACOMB... MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LAT...LON 3500 9679 3503 9705 3521 9708 3529 9679 TIME...MOT...LOC 2227Z 262DEG 15KT 3513 9698
Local storm report, May 30, 5:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 E BRAY 34.61N 97.76W
05/30/2013 E4.25 INCH STEPHENS OK STORM CHASER
WINDSHEILD BROKEN BY SOFTBALL SIZED HAIL. TIME ESTIMATED
FROM RADAR.
&&
MAUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 3 hr |
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more | 52 min |
| May 29, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more | 63 min |
| May 29, 7:19 PM CDT | Special Weather Statement | OUN | Love | 41 min |
| May 29, 7:48 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 27 min |
| May 29, 7:54 PM CDT | Tornado Warning | OUN | Beckham, Greer, Washita | 36 min |
| May 29, 7:55 PM CDT | Special Weather Statement | OUN | Johnston, Murray | 50 min |
| May 29, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 60 min |
| May 29, 8:02 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 58 min |
| May 29, 8:12 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 33 min |
| May 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 61 min |
| May 29, 8:47 PM CDT | Special Weather Statement | OUN | Carter, Love | 43 min |
| May 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 58 min |
| May 29, 9:04 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 56 min |
| May 29, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 72 min |
| May 29, 9:39 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| May 29, 9:45 PM CDT | Special Weather Statement | OUN | Blaine, Garfield | 60 min |
| May 29, 9:55 PM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray | 50 min |
| May 29, 10:41 PM CDT | Special Weather Statement | OUN | Johnston | 49 min |
| May 29, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more | 46 min |
| May 29, 10:49 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall | 3 hr |
| May 29, 11:27 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 29, 11:28 PM CDT | Areal Flood Advisory | OUN | Noble | 2 hr |
| May 29, 11:30 PM CDT | Special Weather Statement | OUN | Canadian, Logan, Noble, Payne | 60 min |
| May 29, 11:34 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 29, 11:39 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston | 66 min |
| May 30, 12:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Logan, Noble, Payne | 62 min |
| May 30, 12:42 AM CDT | Special Weather Statement | OUN | Coal, Hughes | 63 min |
| May 30, 1:41 AM CDT | Special Weather Statement | OUN | Kay, Noble, Payne | 64 min |
| May 30, 6:58 AM CDT | Special Weather Statement | OUN | Coal | 32 min |
| May 30, 7:47 AM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 30, 7:52 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 38 min |
| May 30, 8:32 AM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| May 30, 8:52 AM CDT | Special Weather Statement | OUN | Woods | 23 min |
| May 30, 11:55 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:25 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:30 PM CDT | Flash Flood Watch | OUN | Canadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more | 43 hr |
| May 30, 12:32 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 30, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| May 30, 12:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 61 min |
| May 30, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| May 30, 1:04 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| May 30, 1:09 PM CDT | Special Weather Statement | OUN | Noble | 36 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 30, 1:17 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 28 min |
| May 30, 1:20 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 10 min |
| May 30, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 52 min |
| May 30, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 43 min |
| May 30, 1:35 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 40 min |
| May 30, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 30, 2:13 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Payne | 47 min |
| May 30, 2:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 30, 2:25 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 30, 2:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 30, 2:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 30, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 48 min |
| May 30, 2:57 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 63 min |
| May 30, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 46 min |
| May 30, 3:16 PM CDT | Special Weather Statement | OUN | Kingfisher | 44 min |
| May 30, 3:18 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 42 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
| May 30, 3:43 PM CDT | Flash Flood Warning | OUN | Payne | 4 hr |
| May 30, 3:47 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 30, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 41 min |
| May 30, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 48 min |
| May 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 67 min |
| May 30, 4:16 PM CDT | Special Weather Statement | OUN | Cotton | 59 min |
| May 30, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 38 min |
| May 30, 4:30 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 30 min |
| May 30, 4:36 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 54 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 30, 4:41 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| May 30, 4:48 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 30, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 40 min |
| May 30, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| May 30, 4:59 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 31 min |
| May 30, 5:09 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| May 30, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 60 min |
| May 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.